Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
MAXIMAL PRYM VARIETY AND MAXIMAL MORPHISM

M. Farhadi Sangdehi

Volume 6, Issue 1 , September 2018, Pages 1-12

http://dx.doi.org/10.22044/jas.2017.6012.1301

Abstract
  We investigated maximal Prym varieties on finite fields by attaining their upper bounds on the number of rational points. This concept gave us a motivation for defining a generalized definition of maximal curves i.e. maximal morphisms. By MAGMA, we give some non-trivial examples of maximal morphisms ...  Read More

SIGNED GENERALIZED PETERSEN GRAPH AND ITS CHARACTERISTIC POLYNOMIAL

E. Ghasemian; Gh. H. Fath-Tabar

Volume 6, Issue 1 , September 2018, Pages 13-28

http://dx.doi.org/10.22044/jas.2017.5482.1278

Abstract
  Let G^s be a signed graph, where G = (V;E) is the underlying simple graph and s : E(G) to {+, -} is the sign function on E(G). In this paper, we obtain k-th signed spectral moment and k-th signed Laplacian spectral moment of Gs together with coefficients of their signed characteristic polynomial and ...  Read More

IDEALS WITH (d1, . . . , dm)-LINEAR QUOTIENTS

L. Sharifan

Volume 6, Issue 1 , September 2018, Pages 29-42

http://dx.doi.org/10.22044/jas.2018.5530.1280

Abstract
  In this paper, we introduce the class of ideals with $(d_1,\ldots,d_m)$-linear quotients generalizing the class of ideals with linear quotients. Under suitable conditions we control the numerical invariants of a minimal free resolution of ideals with $(d_1,\ldots,d_m)$-linear quotients. In particular ...  Read More

ON MAXIMAL IDEALS OF RL

A. A. Estaji; A. Mahmoudi Darghadam

Volume 6, Issue 1 , September 2018, Pages 43-57

http://dx.doi.org/10.22044/jas.2018.6259.1311

Abstract
  Let $L$ be a completely regular frame and $\mathcal{R}L$ be the ring of real-valued continuous functions on $L$. We consider the set $$\mathcal{R}_{\infty}L = \{\varphi \in \mathcal{R} L : \uparrow \varphi( \dfrac{-1}{n}, \dfrac{1}{n}) \mbox{ is a compact frame for any $n \in \mathbb{N}$}\}.$$ Suppose ...  Read More

THE LATTICE OF CONGRUENCES ON A TERNARY SEMIGROUP

N. Ashrafi; Z. Yazdanmehr

Volume 6, Issue 1 , September 2018, Pages 59-70

http://dx.doi.org/10.22044/jas.2018.5360.1273

Abstract
  In this paper we investigate some properties of congruences on ternary semigroups. We also define the notion of congruence on a ternary semigroup generated by a relation and we determine the method of obtaining a congruence on a ternary semigroup T from a relation R on T. Furthermore we study the lattice ...  Read More

ON THE CHARACTERISTIC DEGREE OF FINITE GROUPS

Z. Sepehrizadeh; M. R. Rismanchian

Volume 6, Issue 1 , September 2018, Pages 71-80

http://dx.doi.org/10.22044/jas.2018.6328.1316

Abstract
  In this article we introduce and study the concept of characteristic degree of a subgroup in a finite group. We define the characteristic degree of a subgroup H in a finite group G as the ratio of the number of all pairs (h,α) ∈ H×Aut(G) such that h^α∈H, by the order of H ...  Read More